# SDR IPXA2025062612503

- Difficulty date: June 3, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- Aircraft time: 27,415 hours, 17,172 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS AT RH WING T/E UPPER FIXED PANEL FWD OF NO.2 SPOILER.   DOT NO. 17-05 NOTE: THIS FAULT IS ALREADY DEFERRED. DO NOT CLOSE.  CONTACT GWC TO UNASSIGN FROM WORK PACKAGE AFTER ALL THE DOCUMENTATION AND AUDIT REQUIREMENTS ARE SATISFIED.
